| Model Number |
MT22719 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that signal loss over one hour occurred.Data was received for evaluation.However, the alleged product is not present within the investigation window.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that signal loss over one hour occurred.The product was evaluated.An external/exterior visual inspection was performed and passed.Receiver charge and boot.Pass.Download receiver logs.Pass.A review of the receiver logs was performed and signal loss was found within the investigation window.The allegation was confirmed.The probable cause could not be determined.No injury or medical intervention was reported.